# SDR AU970828

- Difficulty date: May 30, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage Lt Fwd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FORWARD PRESSURE BULKHEAD CRACKED IN THE FOLLOWING AREAS:-1. LH FORWARD PRESSURE BULKHEAD SIDE CHORD RADIUS AT WL 195 -  CRACK LENGTH 63.5MM (2.5IN)2. LH INTERCOSTAL ADJACENT TO BULKHEAD AT WL 1953. RH INTERCOSTAL ADJACENT TO BULKHEAD AT WL 195
